# SDR TSAA0333109

- Difficulty date: April 26, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED AFT ENTRY IDENTICAL POWER PACK DUE TO LOW VOLTAGE.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
